RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 4  


Research Papers
Uniform subalgebras of $L^\infty$ on the unit circle generated by almost periodic functions
A. Brudnyi, D. Kinzebulatov
1
Can one see the signs of structure constants?
N. A. Vavilov
34
A new measure of growth for groups and algebras
V. Golubovskii
69
Motivic integrals and functional equations
E. Gorskii
92
A uniqueness theorem for Riesz potentials
K. A. Izyurov
113
Poncelet problem for rational conics
V. A. Malyshev
139
Operator-valued bergman inner functions as transfer functions
A. Olofsson
146
Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch
S. Yu. Orevkov
174
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019